MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0186
Medical Device Problem Codes High impedance (1291); Low impedance (2285)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is being requested from the field.If additional information is received this report will be updated.
 
Event or Problem Description
It was reported that this right ventricular (rv) defibrillation lead exhibited low within range shock impedance measurements during daily measurements, as well as shock impedance measurements of greater than 200 ohms.Technical services (ts) discussed troubleshooting options.The lead remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11042376
Report Number2124215-2020-23632
Device Sequence Number1023776
Product Code LWS
UDI-Device Identifier00802526531200
UDI-Public00802526531200
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/23/2010
Device Model Number0186
Device Catalogue Number0186
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR